MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539240
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the investigation finding of guide catheter break.Block h11: a flexima biliary stent with its delivery system was received for analysis.Visual inspection showed that the guidewire was inside the guide catheter.The guide catheter was returned kinked, stretched, buckled, and it was detached from the push catheter.Additionally, the push catheter was buckled, and the push catheter suture hole was torn.Product analysis confirmed the reported event of stent failure to deploy.The investigation concluded that the torn push catheter suture hole may have occurred due to pressure applied during attempted stent deployment, potentially related to physician technique or procedural tortuosity.It is most likely that resistance encountered during deployment prevented the stent from deploying as intended, resulting in increased force being applied and subsequent damage to the push catheter suture hole.Additionally, the force applied during deployment may have contributed to the detachment of the guide catheter.The procedural conditions present at the time of deployment may also have caused the guide catheter to buckle, stretch, or kink, which could have further impeded stent deployment.These same conditions likely caused the push catheter to buckle in an accordion-like manner.Based on all available information, the most probable cause of the event is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be implanted for drainage (moderate stenosis) in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, it was reported that the stent could not be deployed when placing the stent for drainage.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event and the patient condition following procedure was stable.Note: this event has been deemed a reportable event based on the investigation finding of catheter guide detached or separated.Please see block h11 for full investigation details.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24025545
Report Number3005099803-2026-00142
Device Sequence Number8952965
Product Code FGE
UDI-Device Identifier08714729162551
UDI-Public(01)08714729162551(17)270618(10)34268103
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539240
Device Catalogue NumberM00539240
Device Lot Number0034268103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight60 KG